# SDR CA020201008

- Difficulty date: January 24, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 404820
- Condition: Overheated
- Location: Lights
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) BURNING SMELL FROM TOILET OBSERVED BY CABIN CREW. RIGHTHAND GENERATOR SWITCHED OFF. EMERGENCY DECLARED. AIRCRAFT LANDED SAFELY AND PASSENGERS DISEMBARKED ON RUNWAY AND TAKEN BY BUS TO TERMINAL. TOILET AND PANELS CHECKED BY FIREFIGHTERS. NO TRACE OF FIRE FOUND. AIRCRAFT TOWED TO GATE AND PASSENGERS BRIEFED BY COMMANDER.INVESTIGATION OF THE AIRCRAFT SHOWED A BURNED AND MELTED HOLDER FOR THE FLUORESCENT TUBE IN THE LAVATORY THAT HAD CAUSED THE SMOKE/SMELL.
